# SDR AALA970490

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FORWARD LEFT EMERGENCY OVERWING EXIT LIGHT INOPERATIVE.  CLEANED BATTERY CONNECTIONS TO FORWARD LT EMERGENCY OVERWING EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
